Articles | Volume 9, issue 2
https://doi.org/10.5194/npg-9-131-2002
https://doi.org/10.5194/npg-9-131-2002
30 Apr 2002
 | 30 Apr 2002

Two-dimensional MHD model of the reconnection diffusion region

N. V. Erkaev, V. S. Semenov, and H. K. Biernat

Viewed

Total article views: 1,673 (including HTML, PDF, and XML)
HTML PDF XML Total BibTeX EndNote
902 647 124 1,673 140 139
  • HTML: 902
  • PDF: 647
  • XML: 124
  • Total: 1,673
  • BibTeX: 140
  • EndNote: 139
Views and downloads (calculated since 01 Feb 2013)
Cumulative views and downloads (calculated since 01 Feb 2013)

Cited

Latest update: 29 Mar 2025
Download
Share